Spectral regression for cointegrated time series with long-memory innovations

Marinucci, D. . Journal of Time Series Analysis 2000. 21 (6) :685-705

Locate this article in:

Bibtex

@article{CIS-166877,
  Author = {Marinucci, D.},
  Title = {Spectral regression for cointegrated time series with long-memory innovations},
  Journal = {Journal of Time Series Analysis},
  Volume = {21},
  Number = {6},
  Year = {2000},
  Pages = {685--705},
  Keywords = {Quadratic forms, Cointegration, Long-range dependence}
}

Similar articles